# SDR UIEA2017082701551

- Difficulty date: August 27, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,502 hours, 17,710 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 50060030
- Part serial: 252
- Condition: Failed
- Location: Fuel Boost
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 1 HOUR INTO FLIGHT, THE RT AFT FUEL BOOST PUMP EICAS ACTIVATED.  RT AFT BOOST PUMP CIRCUIT BREAKER TRIPPED.  REMOVED AND REPLACED THE RT AFT FUEL BOOST PUMP IAW AMM 28-22-03.  OPS TESTED NORMAL.
